Next Article in Journal
Nilpotent Fuzzy Subgroups
Next Article in Special Issue
Babenko’s Approach to Abel’s Integral Equations
Previous Article in Journal
On Generalized Pata Type Contractions
Previous Article in Special Issue
Solution of Inhomogeneous Differential Equations with Polynomial Coefficients in Terms of the Green’s Function
 
 

Order Article Reprints

Journal: Mathematics, 2018
Volume: 6
Number: 26

Article: Correction: Thabet, H.; Kendre, S.; Chalishajar, D. New Analytical Technique for Solving a System of Nonlinear Fractional Partial Differential Equations Mathematics 2017, 5, 47
Authors: by Hayman Thabet, Subhash Kendre and Dimplekumar Chalishajar
Link: https://www.mdpi.com/2227-7390/6/2/26

MDPI offers high quality article reprints with convenient shipping to destinations worldwide. Each reprint features a 270 gsm bright white cover and 105 gsm premium white paper, bound with two stitches for durability and printed in full color. The cover design is customized to your article and designed to be complimentary to the journal.

Quote and Order Details

Contact Person

Invoice Address

Notes or Comments

Validate and Place Order

The order must be prepaid after it is placed

req denotes required fields.
Back to TopTop